# SDR DALA2020013100758

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 LH UPPER SURFACE PRESSURE DECK MEMBRANE AT 2 INCHES OTBD FROM Y1292.  CRACK AT THE 12 O`CLOCK, IN THE FWD CARGO COMPARTMENT,  PERFORMED REPAIR INSTRUCTIONS ON FRAME 36 IAW ER/A 584069-14AD, REV 0, REV 1, REV 2, AND ER/A 584069-14AD, REV ORIGINAL.
